# SDR USAA2009102292842

- Difficulty date: October 15, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 85,763 hours, 32,098 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N540045
- Part serial: 23567
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - NR 4 SPOILER DISBONDED BETWEEN ACTIVATOR & INBOARD HINGE.  REPAIRED NR 4 SPOILER SKIN IAW B757 SRM 57-50-01 & 51-70-04.
